# SDR ASOA2013041703397

- Difficulty date: March 22, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED IN 6 SPOTS FROM BS 310-349.  REMOVED CORROSION FROM SILL/FLOOR ATTACH ANGLE FS 310-349 IAW SRM 51-21-06-001-001, ORIG MAT .063 IAW SRM 53-21-23-001-002-A01.  RECIEVED AND COMPLIED WITH EO CL600-2D24-53-I00222.
